|Thrush and antibiotics
Mar 8, 2000
I checked most previous answers but think this question is unique. Will thrush caused by use of broad spectrum antibiotics go away on it's own after antibiotic use is discontinued, or does it normally require treatment to clear up?
Thanks for your time... Kev
Thanks for your time
Response from Dr. Reznik
You ask a very good question that is a bit difficult to answer due to numerous factors that may come into play such as the person's underlying medical status, degree of the infection, etc. If it I were to acquire candidiasis based on the use of broad spectrum antibiotics, I would not wait for it to go away on its own, but would start medication as soon as the condition were diagnosed. Why walk around with an infection when you can easily manage it with either topical or systemic antifungal agents?
Hope this helps!
thrush vs geogrpaphic tongue
How to treat thrush?
- Precum Touching Vagina And HIV Transmission Risk
- Toilet Splash Should I Get Tested
- What Are The Chances Of Getting HIV From Anal Sex Top?
- Burning Penis After Anal Sex Worried I Have HIV
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.